Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.91
  • Total

    USD 10.91
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Nuromol
Strength
  • 200mg/500mg
Name Country Strength Pack Size USD Cart
Nuromol - ibuprofen/paracetamol - 200mg/500mg - 24 Tablets Nuromol ibuprofen/paracetamol Brand New Zealand 200mg/500mg 24 Tablets OTC $13.09 Add
Nuromol - ibuprofen/paracetamol 200mg/500mg -  - 48 Tablets Nuromol ibuprofen/paracetamol 200mg/500mg Brand New Zealand 48 Tablets OTC $21.82 Add
Nuromol - ibuprofen/paracetamol - 200mg/500mg - 72 Tablets Nuromol ibuprofen/paracetamol Brand New Zealand 200mg/500mg 72 Tablets OTC $34.19 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Nuromol


It’s here!  Nuromol is the new painkiller which provides a “Stronger for Longer” pain relief in a unique combination tablet


International studies have shown that this product is more effective and provides more pain relief than Nurofen Plus and other combination pain-killing products.

Nuromol provides excellent pain and inflammation relief from:
*  Headaches                 *  Back Pain           
*  Period Pain                 *  Muscular Pain
*  Dental Pain                 *  Rheumatic Pain
*  Migraine Headache      *  Sore Throat
*  Arthritic Pain               *  Tension Headache
*  Cold & Flu Symptoms   *  Reduces Fever


Dosage:


Take ONE to TWO tablets up to 3 times a day when required for pain relief.
Tablets should be taken with food.
People with stomach ulcers or gastric problems should not take Nuromol

Each tablet contains Paracetamol (Acetaminophen) 500mg and Ibuprofen 200mg in a unique Synchro-tech technology which allows both medicines to be released simultaneously so that they deliver a combination effect.

This combination effect provides superior pain relief that studies show:

•    2 tablets of Nuromol provides up to 74% more pain relief vs 1000mg of Paracetamol (acetaminophen) alone

•    1 or 2 tablets of Nuromol is stronger when tested against or compared with 2 tablets of Paracetamol 500mg & Codeine 15mg

•    2 tablets of Nuromol has a longer effect when tested against 2 tablets of Paracetamol 500mg & Codeine 15mg

 

 Medicines have benefits and risks.  Always read the label carefully and use only as directed.

Lynne Bentley

Nuromol

This product really helps ease my arthritis pain.

Oct 29, 2018

Elizabeth

Nuromol

i had terrible toothache when travelling in NZ and i was told to try nuromol as other pain relief wasnt helping. The relief i got was amazing as the pain went. later i pulled my neck and it made the p...ain vanish so recovery was easier to bear. I recommend this product as it had amazing effect. Now they need to bring it to Australian chemists so i can get it as i need it.

Read more of this reviewMore Read less of this reviewLess

Nov 2, 2012

arrow
Same Kiwi, new look! Old Site.